Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What causes burning in upper belly?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1791 Questions
Question
from last 5-6 days, I am having problem of gastric after eating anything. It feels like burning from upper portion of my belly and have to take antacid everytime I am taking my food.Few years back I had same problem & it cures after taking medicine.Please suggest me what to eat at this time and some medicine.
Posted Tue, 11 Feb 2014 in Abdominal Pain
 
 
Answered by Dr. Ratnakar Kini 4 hours later
Brief Answer: Answer given below Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. You need to avoid coffee,citrus, alcohol, smoking ( if you have these habits), fatty food, spicy/masala food and tomato based products. You can take nexsium and mucaine for symptom relief. Since this is only an online consultation and that I dont have the option to examine you, I advice you to consult your doctor for a thorough examination and to get prescription of the above mentioned medications. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: What causes burning in upper belly? 15 hours later
Thanks for your suggestion. From yesterday I start taking Moza-5 to get some relief. But 1hr or half of taking that medicine it again start the same prob. From today I start avoiding all the thing you told me. Please tell me the mg of the medicine you suggest me to take for symptom relief.
 
 
Answered by Dr. Ratnakar Kini 7 hours later
Brief Answer: Answer given below Detailed Answer: Hi, You can take neksium 40 mg once daily before breakfast and mucaine 10 ml thrice a day for relief. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: What causes burning in upper belly? 3 minutes later
ok thanks...
 
 
Answered by Dr. Ratnakar Kini 1 minute later
Brief Answer: Welcome Detailed Answer: .
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor